MathSciNet Relay Station
MathSciNet bibliographic data
MR2040968 60H30 (60H10 60J75)
Yuen, Kam C.; Wang, Guojing; Ng, Kai W. Ruin probabilities for a risk process with stochastic return on investments. Stochastic Process. Appl. 110 (2004), no. 2, 259–274.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement